MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the severely calcified left main artery.A 2.50 x 12mm synergy drug-eluting stent was advanced to treat the lesion.However, it was noted that the stent came off from the balloon.The stent was then retrieved using a snaring device and a 2.0mm balloon catheter.A 2.25x12mm, 2.5x20mm, 2.25x12mm and 2.25x16 were then deployed and the procedure was completed.No patient complications nor injuries were reported.
 
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the severely calcified left main artery.A 2.50 x 12mm synergy drug-eluting stent was advanced to treat the lesion.However, it was noted that the stent came off from the balloon.The stent was then retrieved using a snaring device and a 2.0mm balloon catheter.A 2.25x12mm, 2.5x20mm, 2.25x12mm and 2.25x16 were then deployed and the procedure was completed.No patient complications nor injuries were reported.Synergy ii us mr 2.50 x 12mm stent delivery system (sds) was returned for analysis with a detached stent.No stent returned.The balloon was reviewed.There was no stent on the balloon.The balloon wings appeared relaxed from their original folded position suggesting that some positive pressure could have been applied however it was not possible to confirm this as the balloon folds may have been affected by handling during removal or packaging for return.Crimp markings were evident on the balloon wall indicating correct crimping and positioning of the stent prior to the complaint incident.A visual and tactile examination of the hypotube found multiple hypotube kinks.A visual and tactile examination of the shaft polymer extrusion revealed no issues.A visual and microscopic examination of the tip found no issues.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7878098
Report Number2134265-2018-61013
Device Sequence Number13482918
Product Code NIQ
UDI-Device Identifier08714729840039
UDI-Public08714729840039
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2019
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0021862583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;